# SDR 96ZZZX193

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999HS
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30716
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Trim Tab
- Part number: 6358500
- Condition: Corroded
- Location: Stabilator Lt
- Part time: 4,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT NUTPLATE TO SKIN ATTACH POINTS.  BOTH TABS BEYOND REPAIR.  AIRCRAFT STRIPPED AND PAINTED 1 YEAR PRIOR.  DRY, TRAPPED STRIPPER FOUND AROUND NUTPLATES.  THIS MAY HAVE CONTRIBUTED OR WAS RESPONSIBLE FOR CORROSION.
